# SDR DALA2021060203009

- Difficulty date: May 30, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Corroded
- Location: Tailcone Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABLE COMING FROM THE INTERIOR RELEASE HANDLE THAT GOES OUT TO A "Y" SPLIT CONNECTION HAS CORROSION ON IT. MARKED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. NRC 001-0316:5353-2001/002 00183: CLEANED CABLES PER B717 AMM 20-00-02 AND RE-INSPECTED. (LP #1824223)
